# SDR ASAA2014041907508

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 977 hours, 324 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: Activated
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT AT 35,000 FT,  CAPTAIN`S NAV DISPLAY HAD VTK FLAG.  RAN CHECKLIST AND WAS UNABLE TO RESTORE NORMAL FMC OPS. CONTINUED FLIGHT WITH SINGLE FMC.  ACFT GROUNDED.  SECURED ACFT POWER.  APPLIED POWER. CAPTAIN'S VTK FLAG REMAINS EXTINGUISHED.  PERFORMED BITE TEST. NO SENSOR FAILURES OR INFLIGHT FAULTS LOGGED. NO OTHER ANOMALIES NOTED IAW FIM 34-61, TASK 801.
